# SDR UPS05845226

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4750521U1
- Part serial: TAG939426
- Condition: Cracked
- Location: Fs 857 L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING CRACKED AT FS 857.125 L1 FWD SIDE.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
